MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 60MM G; PROTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 60MM G; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip arthroplasty on an unknown date.Subsequently, the patient is being considered for a pmi product for an unknown reason.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: south africa.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a2, a3, a4, b3, b5, b7, g3, g6, h2, h6 no product was returned; visual and dimensional evaluations could not be performed.Part and lot identification are necessary for review of device history records, neither were provided.Complaint history review cannot be performed without product identification.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was born with hip dysplasia.The patients cup started to wear and was revised.The patient fell one year post implantation and it was found that the patient's cup was loose.It was recommended the patient wait for a custom implant.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: 010001003 g7 screw 6.5mm x 50mm 6468223.010001000 g7 screw 6.5mm x 35mm 7073501.010000998 g7 screw 6.5mm x 25mm 6847824.11-301241 arcos cal sz a std +20 60mm 768840.00-2232-001-18 1.8mm stainless steel cable 65223148.00-2232-001-18 1.8mm stainless steel cable 65202341.00-4894-054-10 acet augm size 54.10mm thick 64803382.00-4199-001-38 acet restrictor 38mm dia 64583137.11-300615 arcos 15x200mm prx tpr dist 363960.110024465 g7 dual mobility liner 46mm g 357930.Ep-200152 act artic e1 hip brg 28x46mm 348730.650-1067 cer option type 1 tpr sleve +3 3087988.650-1055 cer bioloxd option hd 28mm 3087109.281001100 ball nose guide wire 100cm 165570.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 02828; 0001825034 - 2023 - 02829; 0001825034 - 2023 - 02830.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: impressions: progressive osteolysis along both the femoral and acetabular implants of the left hip arthroplasty as noted with loosening and vertical malrotation of the acetabular implant.A definitive root cause cannot be determined.The event is confirmed via xray.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 OSSEOTI MULTIHOLE 60MM G
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17861926
Report Number0001825034-2023-02296
Device Sequence Number5929907
Product Code LPH
UDI-Device Identifier00887868356063
UDI-Public(01)00887868356063(17)310510(10)7024727
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010268
Device Lot Number7024727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/13/2023
11/10/2023
01/17/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/06/2023
12/01/2023
01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight78 KG